# SDR USAA001829

- Difficulty date: October 27, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR STRUCTURE CRACKED 2 INCHES, BS 178 RBL 28, WL 207.  FABRICATED AND INSTALLED PART PER EO 5300V152.  (M)
